# SDR WX0A2012021971109

- Difficulty date: February 19, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Defective
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTING SYSTEM FOUND TO BE DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES IN THE POWER SUPPLY BATTERY PACK. AN OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00,  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
